American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] I. Allag and S. E. Rebiai. Well-posedness, regularity and exact controllability for the problem of transmission of the Schr{\"o}dinger equation. Quart. Appl. Math. 72 (2014) 93-108.
Abstract, references, and article information
View Article: PDF

[2] Fritz Colonius, Ryuichi Fukuoka and Alexandre J. Santana. Invariance entropy for topological semigroup actions. Proc. Amer. Math. Soc. 141 (2013) 4411-4423.
Abstract, references, and article information
View Article: PDF

[3] Olof J. Staffans. On scattering passive system nodes and maximal scattering dissipative operators. Proc. Amer. Math. Soc. 141 (2013) 1377-1383.
Abstract, references, and article information
View Article: PDF

[4] Zhan-Dong Mei and Ji-Gen Peng. On robustness of exact controllability and exact observability under cross perturbations of the generator in Banach spaces. Proc. Amer. Math. Soc. 138 (2010) 4455-4468. MR 2680070.
Abstract, references, and article information
View Article: PDF

[5] G. Tenenbaum and M. Tucsnak. Fast and strongly localized observation for the Schrödinger equation. Trans. Amer. Math. Soc. 361 (2009) 951-977. MR 2452830.
Abstract, references, and article information
View Article: PDF

[6] Jarmo Malinen, Olof J. Staffans and George Weiss. When is a linear system conservative?. Quart. Appl. Math. 64 (2006) 61-91. MR 2211378.
Abstract, references, and article information
View Article: PDF

[7] Hartmut Logemann, Richard Rebarber and Stuart Townley. Stability of infinite-dimensional sampled-data systems. Trans. Amer. Math. Soc. 355 (2003) 3301-3328. MR 1974689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Olof Staffans and George Weiss. Transfer functions of regular linear systems Part II: The system operator and the Lax--Phillips semigroup. Trans. Amer. Math. Soc. 354 (2002) 3229-3262. MR 1897398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] George Weiss. Transfer functions of regular linear systems. I. Characterizations of regularity . Trans. Amer. Math. Soc. 342 (1994) 827-854. MR 1179402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] I. Lasiecka and R. Triggiani. Numerical approximations of algebraic Riccati equations for abstract systems modelled by analytic semigroups, and applications . Math. Comp. 57 (1991) 639--662, S13--S37. MR 1094953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Dietmar Salamon. Infinite-dimensional linear systems with unbounded control and observation: a functional analytic approach . Trans. Amer. Math. Soc. 300 (1987) 383-431. MR 876460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1